# SDR ABXA9500811

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5610 · Flight Compartment Windows
- Part: Eyebrow Window
- Part number: 59124151
- Condition: Delaminated
- Location: Fs 133.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE CAPTAIN'S EYEBROW WINDOW DELAMINATED.  REPLACED CAPTAIN'S EYEBROW WINDOW IAW DC-9 MM CHAPTER 56-10-4.
